Talk

Advanced search

After effects of Estradot / HRT

(1 Post)
Poppycat87 Tue 27-Aug-19 16:18:42

Hey everyone!
Im new here, and wanted some advice.
I am 30 years old, no kiddos as of yet. I suffer from extreme PMS where each period I battle through intense anger and suicidal tendencies. I was put on Estradot - a form of HRT - to regulate estrogen. On the medication, my mood was much better.
I have since come off the medication ( 2 months ago ) and although my moods have been fine, my periods have not yet come back. Although I have been mildly bleeding every day. ( I think its blood? its not red....very very brown )
I am being seen by the hospital and the doctor suggested a scan and blood test which I will do....however I just wanted to know if any other ladies have had anything similar when coming off HRT?

Many thanks!

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »